Gabor Lippner
Gabor Lippner
Assistant Professor, Northeastern University
No verified email - Homepage
Cited by
Cited by
Evolutionary dynamics on any population structure
B Allen, G Lippner, YT Chen, B Fotouhi, N Momeni, ST Yau, MA Nowak
Nature 544 (7649), 227-230, 2017
Li-Yau inequality on graphs
F Bauer, P Horn, Y Lin, G Lippner, D Mangoubi, ST Yau
Journal of Differential Geometry 99 (3), 359-405, 2015
Borel oracles. An analytical approach to constant-time algorithms
G Elek, G Lippner
Proceedings of the American Mathematical Society 138 (8), 2939-2947, 2010
Sofic equivalence relations
G Elek, G Lippner
Journal of Functional Analysis 258 (5), 1692-1708, 2010
Fundamental limitations of network reconstruction from temporal data
MT Angulo, JA Moreno, G Lippner, AL Barabási, YY Liu
Journal of the Royal Society Interface 14 (127), 20160966, 2017
Random walks on simplicial complexes and the normalized Hodge 1-Laplacian
MT Schaub, AR Benson, P Horn, G Lippner, A Jadbabaie
SIAM Review 62 (2), 353-391, 2020
Pretty good quantum state transfer in symmetric spin networks via magnetic field
M Kempton, G Lippner, ST Yau
Quantum Information Processing 16 (9), 1-23, 2017
Invariant random matchings in Cayley graphs
E Csóka, G Lippner
arXiv preprint arXiv:1211.2374, 2012
Perfect state transfer on graphs with a potential
M Kempton, G Lippner, ST Yau
arXiv preprint arXiv:1611.02093, 2016
Large empty convex polygons in k-convex sets
G Kun, G Lippner
Periodica Mathematica Hungarica 46 (1), 81-88, 2003
Sparse maximum-entropy random graphs with a given power-law degree distribution
P van der Hoorn, G Lippner, D Krioukov
Journal of Statistical Physics 173 (3), 806-844, 2018
Quantum tunneling on graphs
Y Lin, G Lippner, ST Yau
Communications in Mathematical Physics 311 (1), 113-132, 2012
Invariant random perfect matchings in Cayley graphs
E Csóka, G Lippner
Groups, Geometry, and Dynamics 11 (1), 211-244, 2017
Harmonic functions on the lattice: absolute monotonicity and propagation of smallness
G Lippner, D Mangoubi
Duke Mathematical Journal 164 (13), 2577-2595, 2015
An analogue of the Szemeredi Regularity Lemma for bounded degree graphs
G Elek, G Lippner
arXiv preprint arXiv:0809.2879, 2008
Evolutionary games on isothermal graphs
B Allen, G Lippner, MA Nowak
Nature communications 10 (1), 1-9, 2019
Positive graphs
OA Camarena, E Csóka, T Hubai, G Lippner, L Lovász
European Journal of Combinatorics 52, 290-301, 2016
Kőnig’s line coloring and Vizing’s theorems for graphings
E Csóka, G Lippner, O Pikhurko
Forum of Mathematics, Sigma 4, 2016
Empty convex polygons in almost convex sets
P Valtr, G Lippner, G Károlyi
Periodica Mathematica Hungarica 55 (2), 121-127, 2007
Transient amplifiers of selection and reducers of fixation for death-Birth updating on graphs
B Allen, C Sample, R Jencks, J Withers, P Steinhagen, L Brizuela, ...
PLoS computational biology 16 (1), e1007529, 2020
The system can't perform the operation now. Try again later.
Articles 1–20